# SDR DALA2018051403319

- Difficulty date: May 11, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 60,490 hours, 22,171 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER DISARMING DOOR 2R SLIDE LIGHT REMAINS ILLUMINATED. CYCLED ARM/DISARM LEVER SEVERAL TIMES OPS GOOD.
